New Brunswick’s chief medical officer Dr. Jennifer Russell reported the province’s first death on Wednesday from a rare blood clotting-syndrome linked to the AstraZeneca COVID-19 vaccine.
A person in their 60s died after experiencing blood clots and low platelets after getting the Oxford-AstraZeneca vaccine. They went to the hospital and died two days later.
Russell said two other potential cases of vaccine-induced thrombotic thrombocytopenia (VITT) are under investigation.
It is the first death and the second case of thrombosis with thrombocytopenia in the province, according to Russell. Two other cases are under investigation.
For more info, please go to https://globalnews.ca/news/7835645/new-brunswick-astrazeneca-may-5/
Subscribe to Global News Channel HERE: http://bit.ly/20fcXDc
Like Global News on Facebook HERE: http://bit.ly/255GMJQ
Follow Global News on Twitter HERE: http://bit.ly/1Toz8mt
Follow Global News on Instagram HERE: https://bit.ly/2QZaZIB
#Coronavirus #AstraZeneca #GlobalNews